# SDR 99ZZZX3509

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800PW
- Make and model: Beech C90
- Aircraft serial: LJ548
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt And Rt Wing
- Part time: 6,612 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LOWER SURFACE OF THE WING AT FORWARD WING BOLT ATTACH POINT, A CRACK IN THE WING SKIN BOTH FORWARD AND AFT OF THE ATTACH FITTING WAS FOUND DURING A ROUTINE INSPECTION.  THE CRACK ON THE FORWARD SIDE STARTED AT THE FUEL CELL DRAIN NIPPLE CUT-OUT AND EXTENDED TO THE NR 10 SCREW LOCATION JUST AFT OF THE CUT-OUT.  THE AFT CRACK STARTED AT THE INBOARD MOST NR 10 SCREW HOLE OF THE WING ATTACH FITTING AND EXTENDED TO THE FORWARD EDGE OF THE SKIN.  THIS CONDITION WAS FOUND IN THE SAME LOCATION ON BOTH LEFT AND RIGHT HAD WINGS.  SUBMITTER STATED HE HAS SEEN SEVERAL AIRCRAFT WITH CRACKS IN THE SAME LOCATIONS.  THE DEFECT APPEARS TO HAVE BEEN CAUSED BY STRESS LOAD ON THE SKIN.
